MAUDE Adverse Event Report: ATRICURE, INC. SYNERGY¿ ABLATION SYSTEM

ATRICURE, INC. SYNERGY¿ ABLATION SYSTEM
Model Number OLL2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 09/17/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
Case- (b)(4) the oll2 device was not returned for evaluation, but a device history review was obtained for lot number 111400.There is nothing in the device history record that would indicate that the devices were released with any non-conformances that would contribute to the complaint.
 
Event or Problem Description
It was reported that on (b)(6) 2021, an (b)(6)-year-old male patient underwent an on-pump, heparinized intra-aortic balloon pump insertion, mammary take down, triple coronary artery bypass graft, bi-atrial maze, a left atrial appendage ligation, and aortic valve replacement.Upon completion of these procedures while coming off cardiopulmonary bypass, bleeding was noted.The patient was placed back on cardiopulmonary bypass, and the heart was re-arrested to repair the left atrial roof line.Patient was stable post-procedure.There was no reported device malfunction, and the adverse event was the result of a procedural complication.
 
Additional Manufacturer Narrative
Case-(b)(4) updated fields b2 and h1 as it was later learned that the patient expired.There is no cause of death and no autopsy results.

Brand Name
SYNERGY¿ ABLATION SYSTEM
Common Device Name
SYNERGY¿ ABLATION SYSTEM
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key12605208
Report Number3011706110-2021-00043
Device Sequence Number13806724
Product Code OCM
UDI-Device Identifier00818354010503
UDI-Public00818354010503
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P100046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2024
Device Model NumberOLL2
Device Catalogue NumberA000362
Device Lot Number111400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2021
Supplement Date Received by Manufacturer09/17/2021
Initial Report FDA Received Date10/11/2021
Supplement Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CRYO2, PROV50, ASU/ASB.
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Death;
Patient Age83 YR
Patient SexMale